EconPapers    
Economics at your fingertips  
 

A Characterization of E‐Benson Proper Efficiency via Nonlinear Scalarization in Vector Optimization

Ke Quan Zhao, Yuan Mei Xia and Hui Guo

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A class of vector optimization problems is considered and a characterization of E‐Benson proper efficiency is obtained by using a nonlinear scalarization function proposed by Göpfert et al. Some examples are given to illustrate the main results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/649756

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:649756

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:649756